Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cyclotomic associators and finite type invariants for tangles in the solid torus

Adrien Brochier

Algebraic & Geometric Topology 13 (2013) 3365–3409
Bibliography
1 J E Andersen, J Mattes, N Reshetikhin, Quantization of the algebra of chord diagrams, Math. Proc. Cambridge Philos. Soc. 124 (1998) 451 MR1636568
2 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
3 D Bar-Natan, Non-associative tangles, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 139 MR1470726
4 P Bellingeri, L Funar, Braids on surfaces and finite type invariants, C. R. Math. Acad. Sci. Paris 338 (2004) 157 MR2038286
5 R Bezrukavnikov, Koszul DG-algebras arising from configuration spaces, Geom. Funct. Anal. 4 (1994) 119 MR1262702
6 E Brieskorn, Die Fundamentalgruppe des Raumes der regulären Orbits einer endlichen komplexen Spiegelungsgruppe, Invent. Math. 12 (1971) 57 MR0293615
7 A Brochier, A Kohno–Drinfeld theorem for the monodromy of cyclotomic KZ connections, Comm. Math. Phys. 311 (2012) 55 MR2892463
8 D Calaque, B Enriquez, P Etingof, Universal KZB equations: the elliptic case, from: "Algebra, arithmetic, and geometry: In honor of Yu I Manin, Vol. I" (editors Y Tschinkel, Y Zarhin), Progr. Math. 269, Birkhäuser (2009) 165 MR2641173
9 P Cartier, Construction combinatoire des invariants de Vassiliev–Kontsevich des n\oe uds, from: "RCP 25, Vol. 45", Prépubl. Inst. Rech. Math. Av. 1993/42, Univ. Louis Pasteur (1993) 1 MR1331627
10 V Chari, A Pressley, A guide to quantum groups, Cambridge Univ. Press (1994) MR1300632
11 S Chmutov, S Duzhin, J Mostovoy, Introduction to Vassiliev knot invariants, Cambridge Univ. Press (2012) MR2962302
12 V G Drinfeld, Quasi-Hopf algebras, Algebra i Analiz 1 (1989) 114 MR1047964
13 V G Drinfeld, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with $\mathrm{Gal}(\overline\mathbf{Q}/\mathbf{Q})$, Algebra i Analiz 2 (1990) 149 MR1080203
14 V G Drinfeld, On the structure of quasitriangular quasi-Hopf algebras, Funktsional. Anal. i Prilozhen. 26 (1992) 78 MR1163026
15 B Enriquez, Flat connections on configuration spaces and formality of braid groups of surfaces arXiv:1112.0864
16 B Enriquez, Quasi-reflection algebras and cyclotomic associators, Selecta Math. 13 (2007) 391 MR2383601
17 B Enriquez, H Furusho, Mixed pentagon, octagon, and Broadhurst duality equations, J. Pure Appl. Algebra 216 (2012) 982 MR2864867
18 V Goryunov, Finite order invariants of framed knots in a solid torus and in Arnold's $J^+$–theory of plane curves, from: "Geometry and physics" (editors J E Andersen, J Dupont, H Pedersen, A Swann), Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 549 MR1423191
19 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
20 R Häring-Oldenburg, Actions of tensor categories, cylinder braids and their Kauffman polynomial, Topology Appl. 112 (2001) 297 MR1824165
21 P Humbert, Intégrale de Kontsevich elliptique et enchevêtrements en genre supérieur, PhD thesis, IRMA (2012)
22 C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer (1995) MR1321145
23 C Kassel, V Turaev, Chord diagram invariants of tangles and graphs, Duke Math. J. 92 (1998) 497 MR1620522
24 T Kohno, On the holonomy Lie algebra and the nilpotent completion of the fundamental group of the complement of hypersurfaces, Nagoya Math. J. 92 (1983) 21 MR726138
25 T Kohno, Bar complex, configuration spaces and finite type invariants for braids, Topology Appl. 157 (2010) 2 MR2556073
26 M Kontsevich, Vassiliev's knot invariants, from: "IM Gel'fand Seminar" (editors S Gelfand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
27 S Lambropoulou, Knot theory related to generalized and cyclotomic Hecke algebras of type $B$, J. Knot Theory Ramifications 8 (1999) 621 MR1693556
28 T T Q Le, Integrality and symmetry of quantum link invariants, Duke Math. J. 102 (2000) 273 MR1749439
29 T Q T Le, J Murakami, Representation of the category of tangles by Kontsevich's iterated integral, Comm. Math. Phys. 168 (1995) 535 MR1328252
30 J Lieberum, Universal Vassiliev invariants of links in coverings of $3$–manifolds, J. Knot Theory Ramifications 13 (2004) 515 MR2069038
31 G Lusztig, Introduction to quantum groups, Springer (2010) MR2759715
32 S Mac Lane, Natural associativity and commutativity, Rice Univ. Studies 49 (1963) 28 MR0170925
33 S Piunikhin, Combinatorial expression for universal Vassiliev link invariant, Comm. Math. Phys. 168 (1995) 1 MR1324388
34 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
35 M C Shum, Tortile tensor categories, J. Pure Appl. Algebra 93 (1994) 57 MR1268782
36 V G Turaev, Quantum invariants of knots and $3$–manifolds, de Gruyter Studies in Mathematics 18, de Gruyter (2010) MR2654259
37 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications" (editor V I Arnol’d), Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
38 D N Yetter, Functorial knot theory: Categories of tangles, coherence, categorical deformations, and topological invariants, Series on Knots and Everything 26, World Scientific Publishing Co (2001) MR1834675